Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DanTheMan123

How To Darken Uneven Skin Tone?

Recommended Posts

I went through a bad acne experience last year and used a bunch of really strong creams to kill it. While they did the trick, my skin tone got all messed up. My cheeks got red, and the corners of my face got really light, like almost white. My cheeks are a lot better, with most of the redness gone, but the corners of my face are still way more pale than the rest of my skin and it especially sucks cause it makes my cheeks look even more red in contrast than they already are.

Sun tanning is out of the question as I have to avoid the sun while my cheeks are healing. Is there anything else I can do to darken the light patches or are they going to be permanently white?

Edited by DanTheMan123

Share this post


Link to post
Share on other sites

I'm not sure what "strong acne creams" you used, but retinoids, hydrocortisone or other steroid creams, and even sometimes benzoyl peroxide, can cause rosacea. I would say its the red cheeks making the edges look white, not the other way around. Unless you mean that you have SPLOTCHY white patches, which is a form of hyperpigmentation...

If you do have rosacea now, there isn't a whole lot you can do except get laser treatments that destroy the capillaries. We're still searching for a cure.

Edited by Green Gables

Share this post


Link to post
Share on other sites

I also have your problem, I use a sunbed (I hired one, much easier,) I know you said you don't want to tan but it really does help, the only other thing to do to even the uneven tone is to not use acne creams and simply moisturise every night which will take a while, if you do tan, make sure you use a lot of moisturiser let alone suncream.

Share this post


Link to post
Share on other sites

I'm not sure what "strong acne creams" you used, but retinoids, hydrocortisone or other steroid creams, and even sometimes benzoyl peroxide, can cause rosacea. I would say its the red cheeks making the edges look white, not the other way around. Unless you mean that you have SPLOTCHY white patches, which is a form of hyperpigmentation...

If you do have rosacea now, there isn't a whole lot you can do except get laser treatments that destroy the capillaries. We're still searching for a cure.

no I don't have rosacea, what I'm saying is my jaw, nose and forehead are all normal color, my cheeks are a little red, and the bottom corners of my face are really light, way more than the rest of my face. I've compared to old pictures from before I used the creams so I know they're lighter. I know it's abnormal but I've always had very sensitive skin so I'm sure the creams had a rare effect on me. I used retinoids like Differen and Retin-A btw, along with pills

Share this post


Link to post
Share on other sites

I'm not sure what "strong acne creams" you used, but retinoids, hydrocortisone or other steroid creams, and even sometimes benzoyl peroxide, can cause rosacea. I would say its the red cheeks making the edges look white, not the other way around. Unless you mean that you have SPLOTCHY white patches, which is a form of hyperpigmentation...

If you do have rosacea now, there isn't a whole lot you can do except get laser treatments that destroy the capillaries. We're still searching for a cure.

no I don't have rosacea, what I'm saying is my jaw, nose and forehead are all normal color, my cheeks are a little red, and the bottom corners of my face are really light, way more than the rest of my face. I've compared to old pictures from before I used the creams so I know they're lighter. I know it's abnormal but I've always had very sensitive skin so I'm sure the creams had a rare effect on me. I used retinoids like Differen and Retin-A btw, along with pills

Well if you're sure it's so abnormal, you should see a dermatologist.

If you're like 99% of the people here though, retinoids just made your cheeks redder, which they tend to do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×